MOHAP License number: NFG1YBGQ-180523
العربية
Free Next-Day Delivery: Order by 12am!, Cash & Card on Delivery Available!
search stores heart user mini-cart

Alceta Modified Release 665mg Paracetamol Tablets, Pack of 12's

AED6.50
SKU : 81441
Quantity
Next-Day Delivery: Order by 12am

Alceta Modified Release 665mg Paracetamol Tablets is bilayer tablet having incorporating an immediate release and a sustained release dose of Paracetamol which provides a pain relief which may last up to 8 hours. Paracetamol, the active ingredient in this medicine, is also used for the fast effective temporary relief of persistent pain associated with osteoarthritis and muscle aches and pains such as backache. Paracetamol 665 mg also reduces fever, provides effective, temporary relief of pain and discomfort associated with headache, tension headache, period pain, toothache and pain after dental procedures, and cold & flu.

The product description information listed above is indicative only and sourced from the product manufacturer and/or supplier. It may be possible that the product information is incomplete or inaccurate in certain respects. It is therefore recommended that you use the product description information as a guide, but that you verify the more detailed information in relation to the product upon physical receipt. This would include information on matters such as proper application, potential side-effects, ingrediants and any application/usage guidelines or warning. In the event you have any queries or concerns in relation to the product please contact one of our pharmacists in store or call 800BINSINA for more advice

  • The medication is recommended for adults and children aged 12 and over, with 2 tablets taken three times a day every 6-8 hours. It should not be used for more than a few days, and should be taken with water or food, with a minimum dosing interval of 6 hours.
  • Patients who have been diagnosed with liver or kidney impairment must seek medical advice before taking this medication.
  • Read the enclosed leaflet before use
  • Children under 12 years should not use this medication. Children 12-17 should not exceed 48 hours, except on medical advice. Dosage should be evenly spaced, 6 hours apart, and tablet should not be crushed. Should not be used with other paracetamol-containing products.

  • Effectively relieves persistent pain from osteoarthritis
  • Treats muscular aches, backaches, headaches and tension headaches
  • Provides symptomatic relief of colds, flu and fever
  • Relieves period pain, toothaches, and pains post dental procedures
Already registered? Sign in